Advanced Search
DSpace@MIT

Strictly small representations and a reduction theorem for the unitary dual

Research and Teaching Output of the MIT Community

Show simple item record

dc.contributor.author Salamanca-Riba, Susana A.
dc.contributor.author Vogan, David
dc.date.accessioned 2005-10-25T20:47:31Z
dc.date.available 2005-10-25T20:47:31Z
dc.date.issued 2001
dc.identifier.uri http://hdl.handle.net/1721.1/29468
dc.description First published in Representation Theory in Vol 5, 2001. Published by the American Mathematical Society. en
dc.description.abstract To any irreducible unitary representation X of a real reductive Lie group we associate in a canonical way, a Levi subgroup Gsu and a representation of this subgroup. Assuming a conjecture of the authors on the infinitesimal character of X, we show that X is cohomologically induced from a unitary representation of the subgroup Gsu. This subgroup is in some cases smaller than the subgroup Gu that the authors attached to X in earlier work. In those cases this provides a further reduction to the classification problem. en
dc.format.extent 273175 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US en
dc.publisher American Mathematical Society en
dc.title Strictly small representations and a reduction theorem for the unitary dual en
dc.type Article en
dc.identifier.citation Representation Theory 5 (2001), 93-110 en


Files in this item

Name Size Format Description
Vogan-2001-Strict ... 266.7Kb PDF

This item appears in the following Collection(s)

Show simple item record

MIT-Mirage